i would get it taken out. i have started telling everybody that i can to not get this iud. i have another post on here that i am going to start getting people to read. i ask you to read it as well. its called miscarriage after mirena.
as for the side effects getting worse before they get better after removal. some ladies have a reaccurance of them within a few weeks, but then start feeling better again. the day after mine came out, i felt so much better: i have had hardly no headaches since, i had so much more energy the very next day- i could even keep up wiht my kids-which i had not been able to do in months. i still have pelvic pain on my right side, but that is because i have cyst on that ovary, which i knew about before i got the mirena, but what i didnt know was that mirena can make you have and can even make them worse. there has been a couple days in which i have been exhausted since, but im not sure if that was direcly bc of the after effects of the mirena or because i was pregnant. i especially suggest that if you plan on having children anytime soon that you go ahead and get it out. let your body have time to get everything out of your system. they say that mirena does not affect your fertility, that i believe, what i dont believe is that it does not effect your body after its out. i sincerely believe that your problems are because of the mirena, no matter what dr's say, just like the other ladies here whos problems are because of the mirena. please get it taken out as soon as possible, you will start feeling better i no time.